Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Mild stomach pain, keeps moving from ribs to lower abdomen. Taken razo-d. Causes for symptoms?

Hi , I have been having a mild stomach pain on the right side,which keeps altering from ribs to lower abdommen,i have been feeling good and pain free from couple of days.My GI has done Ultra sound and some other manual tests and the results came ok.He gave me a Razo-d and asked me to use for 1 month.So what could be the reason that could be troubling me with the mild stomach pain.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post can be due to gastritis, secondary to increased acid production in stomach.
The management involves administration of proton pump inhibitors and prokinetics etc. and you are on a similar treatment.
So, the medications given by your doctor are correct.
Please continue them as advised.

Investigations like complete blood count, estimation of blood pressure & blood sugar levels will be helpful to rule out any pathological cause for the symptoms.

And it is also needed that you take certain precautions regarding your diet & lifestyle, such as:
1. Take soft, plain, non-spicy foods
2. Drink lots of water to maintain adequate hydration
3. Avoid fast food.
4. Avoid smoking & alcohol.
5. Keep away stress..think positive.
6. Exercise regularly & practice meditation.

Wishing a good health.
Let me know if I need to clarify further.
Thanks & take care.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor